# SDR CALA0800132

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 36,681 hours, 19,723 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6550581
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB FORWARD UPPER LUG HAS CORROSION.  REMOVED SLEEVE AND BUSHINGS.  REMOVED CORROSION AND PERFORMED REQUIRED INSPECTIONS PER ECRA 5510-01915.  FABRICATED AND INSTALLED REPAIR SLEEVE AND FLANGE BUSHINGS PER SRM 55-10-10.
